Discrete spectrum of the Sturm–Liouville operator in the third boundary value problem for a truncated one-sheeted hyperboloid of revolution
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1807-1812
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a18,
author = {A. F. Ulitko and A. G. Kiselevskii and L. Shorfi},
title = {Discrete spectrum of the {Sturm{\textendash}Liouville} operator in the third boundary value problem for a truncated one-sheeted hyperboloid of revolution},
journal = {Differencialʹnye uravneni\^a},
pages = {1807--1812},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a18/}
}
TY - JOUR AU - A. F. Ulitko AU - A. G. Kiselevskii AU - L. Shorfi TI - Discrete spectrum of the Sturm–Liouville operator in the third boundary value problem for a truncated one-sheeted hyperboloid of revolution JO - Differencialʹnye uravneniâ PY - 1991 SP - 1807 EP - 1812 VL - 27 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_10_a18/ LA - ru ID - DE_1991_27_10_a18 ER -
%0 Journal Article %A A. F. Ulitko %A A. G. Kiselevskii %A L. Shorfi %T Discrete spectrum of the Sturm–Liouville operator in the third boundary value problem for a truncated one-sheeted hyperboloid of revolution %J Differencialʹnye uravneniâ %D 1991 %P 1807-1812 %V 27 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1991_27_10_a18/ %G ru %F DE_1991_27_10_a18
A. F. Ulitko; A. G. Kiselevskii; L. Shorfi. Discrete spectrum of the Sturm–Liouville operator in the third boundary value problem for a truncated one-sheeted hyperboloid of revolution. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1807-1812. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a18/